Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 183, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 29, 2015, 6:02 PM MDT for Goshen County, Wyoming; Sioux County, Nebraska. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 29, 2015, 6:02 PM MDT (00:02 UTC)
- Expired
- Sep 29, 2015, 6:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 118 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 29, 6:02 PM MDT | HAIL 1 | Lingle, WY | |
| Sep 29, 6:03 PM MDT | HAIL 1 | Lingle, WY | |
| Sep 29, 6:04 PM MDT | HAIL 0.25 | 5 W Lingle, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1067 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
609
WUUS55 KCYS 300002
SVRCYS
NEC165-WYC015-300030-
/O.NEW.KCYS.SV.W.0183.150930T0002Z-150930T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT TUE SEP 29 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 630 PM MDT
* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...OR
7 MILES NORTHWEST OF TORRINGTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TORRINGTON AND LINGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4203 10443 4218 10450 4232 10404 4212 10396
TIME...MOT...LOC 0002Z 253DEG 29KT 4215 10429
HAIL...1.00IN
WIND...60MPH
$$
MAZUR1 follow-up statement
777
WWUS55 KCYS 300013
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT TUE SEP 29 2015
NEC165-WYC015-300030-
/O.CON.KCYS.SV.W.0183.000000T0000Z-150930T0030Z/
SIOUX NE-GOSHEN WY-
613 PM MDT TUE SEP 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES...
AT 613 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
TORRINGTON...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4207 10430 4218 10436 4231 10404 4212 10396
TIME...MOT...LOC 0013Z 253DEG 29KT 4218 10417
HAIL...1.50IN
WIND...60MPH
$$
MAZURWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:50 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Sep 29, 3:50 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 350 PM MDT TUE SEP 29 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 350 PM MDT TUE SEP 29 2015 ISOLATED SHOWERS AND WEAK THUNDERSTORMS WILL TRY TO SHIFT INTO THE PLAINS THIS EVENING. LOW LEVEL CAP WILL KEEP THUNDERSTORMS FROM MAKING IT VERY FAR EAST. MOST THUNDERSTORM ACTIVITY OR AT LEAST ANY STRONGER THUNDERSTORMS SHOULD DIE OFF AROUND INTERSTATE 25. THERE IS THE POTENTIAL FOR SOME SHOWERS AND THUNDERSTORMS TO BECOME ELEVATED AS THE LEFT EXIT REGION OF AN UPPER LEVEL JET SLIDES INTO THE AREA THIS EVENING. HRRR MODEL...WHICH HAS HANDLED SHOWER AND THUNDERSTORM ACTIVITY FAIRLY WELL THE LAST COUPLE DAYS DOES DEVELOP ELEVATED CONVECTION. BASED ON THE HRRR THE ACTIVITY OVER THE SOUTHERN LARAMIE RANGE WILL DIE OFF AS IT MOVES INTO SOUTHEAST WYOMING/NORTHEAST COLORADO WHILE ANOTHER BATCH OF ACTIVITY WILL FORM OVER THE NORTHERN LARAMIE RANGE LATE THIS AFTERNOON AND THEN MOVE SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE BY MID EVENING. FORECAST POPS GENERALLY REPRESENT THE HRRR SOLUTION THROUGH THIS EVENING. SEVERE THUNDERSTORM ARE VERY UNLIKELY BUT A FEW WINDS GUSTS UPWARDS OF 50 MPH AND PEA SIZED HAIL CAN NOT BE RULED OUT WITH A FEW STRONGER THUNDERSTORMS. LOW STRATUS AND PATCHY FOG WILL REDEVELOP OVER MUCH OF THE PLAINS THIS EVENING. NOT CONFIDENT IN HOW FAR WEST AND NORTH THE STRATUS AND FOG WILL MAKE IT BUT IT COULD PARALLEL THE LARAMIE RANGE FOR A WHILE TONIGHT. WINDS SHOULD BECOME WEST ALONG THE LARAMIE RANGE AFTER MIDNIGHT WHICH WILL BEGIN TO ERODE THE WESTERN FLANKS OF FOG AND STRATUS. COULD ALSO SEE SOME DRIZZLE TONIGHT INTO THE NEBRASKA PANHANDLE AS THERE WILL BE AN AREA OF WEAK THETAE ADVECTION NEAR THE TOP OF A SHALLOW SATURATED INVERSION. MOST OF THE FOG/LOW STRATUS/DRIZZLE WILL ERODE EASTWARD INTO THE PLAINS THROUGH THE DAYLIGHT HOURS TOMORROW BUT PLACES LIKE ALLIANCE AND SIDNEY NEBRASKA MAY NOT SEE THE SUN TOMORROW AS A LOW LEVEL INVERSION MAY HOLD THE STRATUS IN PLACE. CHANCES FOR THUNDERSTORMS WILL BE MINIMAL WEDNESDAY WITH THE MAIN CHANCES IN AND NEAR THE SNOWY RANGE AND SIERRA MADRE RANGE. THE MODELS ARE SHOWING SURFACE BASED CAPES OF 500-1000 J/KG INTO THE PLAINS WEDNESDAY AFTERNOON. THE MAIN QUESTION IS WHETHER OR NOT THE CAP WILL HOLD AND IF THERE WILL BE ANY UPPER LEVEL SUPPORT IN PLACE. NOT CONFIDENT THERE WILL BE STORMS INTO THE PLAINS BUT IT WILL BE SOMETHING TO WATCH. MORE FOG AND LOW STRATUS LIKELY FOR THE PLAINS WEDNESDAY NIGHT INTO THURSDAY MORNING. SMALL CHANCES FOR SHOWERS AND THUNDERSTORMS AGAIN THURSDAY AFTERNOON. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE SEP 29 2015 RAIN AND SHOWERS SHOULD SPREAD ACROSS THE CWA DURING THE DAY FRIDAY AS THE WESTERN CONUS UPPER TROF MOVES EAST AND PIVOTS ACROSS THE CWA THROUGH FRIDAY NIGHT. SOME SNOW STILL POSSIBLE OVER THE HIGHER MTNS BUT NOT A LOT OF COLD AIR WITH THIS SYSTEM SO ANY ACCUMULATIONS INTO SAT MORNING SHOULD BE ON THE LOW SIDE. SOME LULL IN THE PCPN ON SATURDAY BEFORE NEXT IMPULSE IN THE FLOW ROTATES ACROSS SAT NIGHT BRINGING ANOTHER ROUND OF PCPN. IN THE MEANTIME A POTENT UPPER LOW WILL DROP DOWN ALONG THE WEST COAST SAT NIGHT AND SUNDAY BEFORE BEGINNING A SLOW DRIFT NORTHEAST EARLY NEXT WEEK. SHORT RIDGING WILL BUILD OVER THE CWA SUNDAY DRYING THINGS OUT AND ALLOWING FOR MILDER TEMPS AFTER A COOL DAY SATURDAY. THIS SHOULD CONTINUE THROUGH MOST OF MONDAY BEFORE THE UPPER LOW BEGINS SPREADING PCPN BACK OVER THE CWA MONDAY NIGHT INTO TUESDAY. AGAIN SNOWS LOOK TO BE CONFINED TO THE HIGHER MTN ELEVATIONS. TEMPERATURES REMAINING MILD...CLOSE TO SEASONAL AVERAGES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1129 AM MDT TUE SEP 29 2015 VFR EXPECTED ACROSS THE SE WY TERMINALS THOUGH KCYS MAY HOLD AN MVFR CIG BRIEFLY. OVER THE PANHANDLE WDSPRD MVFR CIGS SHOULD RISE SLOWLY TO VFR CIGS THIS AFTERNOON BUT LIKELY WILL LOWER AGAIN TONIGHT. A FEW SHOWERS AND TSTRMS POSSIBLE THIS AFTERNOON INTO THIS EVENING BUT COVERAGE EXPECTED TO BE ISOLATED. && .FIRE WEATHER... ISSUED AT 350 PM MDT TUE SEP 29 2015 HUMIDITY VALUES WILL DIP INTO THE 20 TO 25 PERCENT RANGE OVER SOUTH CENTRAL WYOMING WEDNESDAY AND THURSDAY AFTERNOON WITH WIND GUSTS BETWEEN 20 TO 25 MPH. THAT WILL BE THE ONLY AREA WITH ANY FIRE WEATHER CONCERNS THIS WEEK. OTHERWISE RELATIVE HUMIDITY VALUES WILL REMAIN ON THE HIGH SIDE OVER THE PLAINS THIS WEEK. AN UPPER LEVEL LOW IS STILL EXPECTED TO IMPACT THE REGION LATE FRIDAY THROUGH SATURDAY. WIDESPREAD WETTING RAIN IS LIKELY ALONG WITH SNOW INTO THE MOUNTAINS OF SOUTHEAST WYOMING. MOST SNOW ACCUMULATIONS WILL BE ABOVE 9000 FEET BUT COULD SEE SOME SNOW AS LOW AS 8000 FEET. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...RE AVIATION...RE FIRE WEATHER...SML
Hazardous weather outlook, Sep 29, 11:05 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MDT TUE SEP 29 2015 WYZ101>119-301000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1105 AM MDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE MOUNTAINS AND FOOTHILLS AND THEN MOVE EAST INTO THE ADJACENT PLAINS BY LATE THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED. FOG WILL BE POSSIBLE TONIGHT MAINLY IN AREA ALONG AND EAST OF THE LARAMIE RANGE AND INTO THE PLAINS OF SOUTHEAST WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PACIFIC LOW PRESSURE SYSTEM WILL IMPACT THE ROCKY MOUNTAIN REGION FRIDAY AND SATURDAY. BASED ON THE FORECAST TRACK OF THIS SYSTEM... ACCUMULATING SNOW IS EXPECTED OVER THE MOUNTAINS OF SOUTHEAST WYOMING ABOVE 9000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-301000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1105 AM MDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND DRIZZLE ARE EXPECTED TO REDEVELOP TONIGHT WITH VISIBILITIES AS LOW AS A MILE AT TIMES. ISOLATED EVENING THUNDERSTORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Sep 29, 4:40 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 440 PM MDT TUE SEP 29 2015 WYZ106-115>117-292330- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- LARAMIE VALLEY WY- 440 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE... SOUTHWESTERN PLATTE AND EAST CENTRAL ALBANY COUNTIES UNTIL 530 PM MDT... AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BALDY PEAK...OR 20 MILES NORTH OF LARAMIE...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORSE CREEK...IRON MOUNTAIN AND BALDY PEAK. LAT...LON 4158 10564 4174 10554 4159 10499 4135 10515 TIME...MOT...LOC 2240Z 295DEG 29KT 4159 10545 MAZUR
Special weather statement, Sep 29, 4:46 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 446 PM MDT TUE SEP 29 2015 WYZ101-103-107-292315- NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY- EAST PLATTE COUNTY WY- 446 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...SOUTH CENTRAL CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 515 PM MDT... AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF CURTIS GULCH CAMPGROUND...OR 18 MILES SOUTH OF DOUGLAS...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESTERBROOK CAMPGROUND AND ESTERBROOK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4245 10572 4263 10566 4260 10512 4232 10522 TIME...MOT...LOC 2246Z 283DEG 28KT 4251 10552 MAZUR
Special weather statement, Sep 29, 5:18 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 518 PM MDT TUE SEP 29 2015 WYZ116>118-292345- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- CENTRAL LARAMIE COUNTY WY- 518 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 545 PM MDT... AT 518 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORSE CREEK...OR 24 MILES NORTHWEST OF CHEYENNE...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HORSE CREEK...WHITAKER AND RANCHETTES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 20 AND 35. LAT...LON 4142 10529 4158 10517 4143 10472 4120 10489 TIME...MOT...LOC 2318Z 300DEG 28KT 4142 10508 MAZUR
Special weather statement, Sep 29, 5:36 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 536 PM MDT TUE SEP 29 2015 WYZ107-108-300000- GOSHEN COUNTY WY-EAST PLATTE COUNTY WY- 536 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN AND EAST CENTRAL PLATTE COUNTIES UNTIL 600 PM MDT... AT 535 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT LARAMIE NATIONAL HISTORIC SITE...OR 18 MILES WEST OF TORRINGTON...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LINGLE...FORT LARAMIE...FORT LARAMIE NATIONAL HISTORIC SITE AND HWY 85 AT DRY RAWHIDE CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4198 10460 4214 10471 4237 10423 4213 10407 TIME...MOT...LOC 2335Z 243DEG 30KT 4211 10454 MAZUR
Special weather statement, Sep 29, 5:50 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 550 PM MDT TUE SEP 29 2015 WYZ106-107-118-300015- EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- CENTRAL LARAMIE COUNTY WY- 550 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHEASTERN PLATTE COUNTIES UNTIL 615 PM MDT... AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CHUGWATER...OR 16 MILES SOUTH OF WHEATLAND... MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHUGWATER AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 50 AND 64. LAT...LON 4183 10512 4192 10498 4177 10469 4163 10491 TIME...MOT...LOC 2349Z 315DEG 23KT 4181 10497 MAZUR
Local storm report, Sep 29, 5:56 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT TUE SEP 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 15 S WHEATLAND 41.83N 104.96W
09/29/2015 E0.25 INCH PLATTE WY TRAINED SPOTTER
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 50 min |
| Sep 29, 6:30 PM MDT | Special Weather Statement | CYS | Goshen | 30 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.